Steroids Forum

Anabolic Steroids and Bodybuilding Online Board


Can orals cause nose bleeds?

Share
avatar
BigT

Posts : 6
Karma : 8
Join date : 2016-08-24

Can orals cause nose bleeds?

Post by BigT on Mon Jul 17, 2017 7:28 am

Hello. About a year ago i ordered some stuff from the back of muscle and fitness magazine claiming to be legal steroids that were close to being illegal. it was in brown bottle with a flip top that the syringes went into to draw out the liquid in measured amounts then just squirted in your mouth. On the front it said 1 part test and 4 parts androstenal. I took it religiously with my full diet and workout for 4 weeks when i started getting nose bleeds. I had never had a nose bleed in my life, not even after a fight where i got hit in the nose. I would just be sitting there in the office and it would start pouring. It started happening alot so i quit taking everything and it went right away. After 8 months off i start thinking about it again and decide to try the stuff again. I start taking it monday-friday with the regular diet and routine and about 3 or 4 weeks into it i started getting random nose bleeds again. I cant figure out why this would happen. The only thing different was that supplement. After it happened twice in front of my Instructor pilot right before we were headed to fly i quit again and of course it went away. Is there something about oral's that could give you nose bleeds? I've quit that stuff for good, i'm just curious why it would cause it. Thanks

mikeswift

Posts : 4
Karma : 4
Join date : 2016-01-20

Re: Can orals cause nose bleeds?

Post by mikeswift on Mon Jul 17, 2017 8:04 am

I'm not sure what the compound is you were taking but AAS will cause a rise in blood pressure which could lead to nose bleeds. Were you taking any other supps to control things like BP? That's the only reason I can come up with for you bro. Stay away from that crap and good luck.
avatar
BigT

Posts : 6
Karma : 8
Join date : 2016-08-24

Re: Can orals cause nose bleeds?

Post by BigT on Mon Jul 17, 2017 9:00 am

No, at the time when i ordered i asked the people and they said it wasnt as strong as the shots and stuff so i didnt have to take anything else. I was was taking that, multivitamin, creatine, about 260 to 300 grams of protien a day, and lots of water. That was about it.
avatar
El Hefe
Admin

Posts : 134
Karma : 136
Join date : 2016-01-16

Re: Can orals cause nose bleeds?

Post by El Hefe on Mon Jul 17, 2017 10:00 am

yeah the people arent going to tell ya what they really do to ya.
It may have caused a rise in your rbc also(red blood count) witch will
cause high bp, headachs and nose bleeds....

later


_________________
I DO NOT HAVE ANYTHING TO DO WITH THE PURCHASE, SALE OR SHIPMENT OF ILLEGAL PRODUCTS, SO PLEASE DO NOT ASK OR ASSUME THAT I DO.
avatar
BigT

Posts : 6
Karma : 8
Join date : 2016-08-24

Re: Can orals cause nose bleeds?

Post by BigT on Mon Jul 17, 2017 10:36 am

Well i'm glad i didnt get the headaches instead i hate headaches more than anything. At least it was something i could see so i knew to definately quit right then. Now that i've done my reading on the real stuff i wont be taking any chances with unknown crap again. Thanks for the info guys.
avatar
Nitrateman
VIP
VIP

Posts : 66
Karma : 66
Join date : 2016-01-20
Location : Hurricane Alley

Re: Can orals cause nose bleeds?

Post by Nitrateman on Mon Jul 17, 2017 11:33 am

I am very muuch against a lot of the over the counter supplements. You never really know what you are getting or what the side effects are. The vendors are scam artists, in my book, out to make a fast buck or a fast few million bucks, cause they know that their market will buy just about anything.

I wish I had the balls to start aas 10 years ago, cause at least with the real deal you have a lot of scientific and anecdotal information shared and studied.
I sometimes think that I wrecked my body by taking too many otc supplements. It's all getting better now that I cycle, but it is a lot of undoing.

Nitrateman
avatar
BigT

Posts : 6
Karma : 8
Join date : 2016-08-24

Re: Can orals cause nose bleeds?

Post by BigT on Mon Jul 17, 2017 12:21 pm

Yea, luckily i didnt take it too long. No telling what kind of damage that crap could do. By the way. I found the old bottle. Was wrong on the ingredients. Its made by Pharma Pro. Its called Liqui-Test. Oral suspension. 1-Testosterone HD Ester + 4-Androstenediol HD Ester. Below that it just says Lymphatic Delivery System. 8 Fl OZ. (240cc)

Sponsored content

Re: Can orals cause nose bleeds?

Post by Sponsored content


    Current date/time is Mon Nov 20, 2017 5:36 pm